# SDR SWAA2015010235416

- Difficulty date: December 15, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 55,876 hours, 44,055 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546595
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP BROKEN AT STATION 727A, STRINGER 1.  R & R CLIP IAW SRM.
